Graph coloring in linear time

Tuza, Zsolt (1992) Graph coloring in linear time. JOURNAL OF COMBINATORIAL THEORY SERIES B, 55 (6). pp. 236-243.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37

Update Item Update Item